# SDR CALA2022080501956

- Difficulty date: August 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757
- Aircraft serial: 32592
- Aircraft time: 63,107 hours, 18,523 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Engine
- Part number: RB211
- Condition: None
- Location: Pneumatics
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, M, B
- Precautionary procedure: H

## Discrepancy

*THIS IS A SUPPLEMENTAL REPORT TO THE ORIGINAL REPORT, WITH THE SAME CONTROL NUMBER, CIRCULATED ON 08/08/2022*. R ENG OVHT EICAS AND LIGHT. CHECKLIST COMPLETE ENG OPERATED AT REDUCED THRUST. REPLACED PNEU Y DUCT, LK GOOD. OPS CHECK GOOD.
